Would you have Skin rash (Rashes) when you have Multiple sclerosis?
Summary: Skin rash is found among people with Multiple sclerosis, especially people who are female, 20-29 old, also have Depression, and take medication Tysabri.
We study 3,537 people who have Skin rash (Rashes) and Multiple sclerosis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Multiple sclerosis and Skin rash >>>
Multiple sclerosis (a nervous system disease that affects your brain and spinal cord. it damages the myelin sheath) can be treated by Copaxone, Tysabri, Avonex, Rebif, Baclofen, Betaseron. (latest reports from 224,251 Multiple Sclerosis patients)
Skin rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression. (latest reports from 146,454 Skin rash patients)
On Jan, 27, 2015: 3,532 people who have multiple sclerosis and Skin Rash are studied.
Gender of people who have multiple sclerosis and experienced Skin rash * :
|Skin rash||80.67%||19.33% |
Age of people who have multiple sclerosis and experienced Skin rash * :
|Skin rash||0.00%||0.13%||0.66%||7.36%||19.42%||30.43%||28.93%||13.08% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Skin rash||15.38%||46.15%||38.46%||0.00% |
Top co-existing conditions for these people * :
- Depression (99 people, 2.80%)
- Pain (68 people, 1.93%)
- Hypertension (62 people, 1.76%)
- Anxiety (51 people, 1.44%)
- Fatigue (49 people, 1.39%)
- Muscle spasms (47 people, 1.33%)
- Gastrooesophageal reflux disease (43 people, 1.22%)
- Osteoporosis (43 people, 1.22%)
- Multiple allergies (41 people, 1.16%)
- Insomnia (32 people, 0.91%)
Most common drugs used by these people * :
- Tysabri (1,965 people, 55.63%)
- Avonex (1,309 people, 37.06%)
- Rebif (414 people, 11.72%)
- Copaxone (331 people, 9.37%)
- Gilenya (259 people, 7.33%)
- Baclofen (205 people, 5.80%)
- Betaseron (183 people, 5.18%)
- Provigil (133 people, 3.77%)
- Neurontin (119 people, 3.37%)
- Benadryl (95 people, 2.69%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Multiple Sclerosis and Skin Rash?
You are not alone! Join a mobile support group:
- support group for people who have Skin Rash and Multiple sclerosis
- support group for people who have Multiple sclerosis
- support group for people who have Skin Rash
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- How do i know if an injection site is infected?
I have MS and take an injection 3 times a week. My stomach area on my left side will occasionally burn or sting days after as if I just did my injection 5 minutes prior. I've been taking the injections since 2007 and this basically started maybe 3 weeks ago. The pain is on and off.
- What drug helped most to get rid of rash?
Antihistamines did not help my itchy rash from this drug. What else can I use or get from my doctor?
- Can my sister take phentermine with multiple sclerosis to lose weight
I worry she is taking a pill that will affect the nervous system and may not be good for her body.
- How long does redness last after picato?
After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.
Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
- I used coartem and developed redish all over my body. can coartem cause rashes
i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
More questions for: Multiple sclerosis, Skin rash
You may be interested at these reviews (Write a review):
- Lamotrigine severe rash
I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
- Dont use copaxone. it caused huge necrosis of my flesh!!
I took injections for 1.5 yrs. No problem. Then received a batch that caused huge indentions in my skin. I am a body builder, very obsessed with how my body and skin looks. Now I have massive (1/2 dollar sized) craters in my thighs and upper arms. I can no longer compete. Copaxone ruined my life. So sad, I was diagnosed with MS, but it's the medication that destroyed me. it's the f**ing treatment
. Be careful. The drug companies don't care. They are just making $$$ off of you.
- Rash from eating kale
I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
- Ms relapse - changed to copaxone in april
I've never joined one of these sites but saw this site. I have had MS for 14yrs but changed to Copaxone in April, had a relapse last week and wondered how others were getting on with it. I have a puffy left calf/ankle which can be a side effect of Copaxone - have others had this - can you reduce the swelling?
If I haven't started using this site - my apologies!
- Developed systemic scleroderma while on copaxone for 10 yrs.
I just tested positive for both crest and systemic scleroderma. I already have ms and have been on copaxone over 10 yrs. I believe copaxone may have caused this. I dont blame the makers. I am sure it has helped more then hurt, but I wonder if this has happened to others. If so it should be something ppl are aware of. That there is a risk.
More reviews for: Multiple sclerosis, Skin rash
Comments from related studies:
From this study (10 months ago):
Attempting to find out what is causing my rash. Was off all supplements for a week with no change. Off of Tamoxifen for one week no change. Where had radiation 1 1/2 year ago area was red. & hot this morning. Calmed down later in day. Rash from neck to knees including arms.
From this study (2 years ago):
From this study (2 years ago):
THE RASH IS RED SPOTS THAT ARE VERY ITCHY WHEN SCATCHED BECOMES SCALLY VERY BAD ON BOTH LEGS SCATERED ON STOMACH ITCHY ALL OVER
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.